MAUDE Adverse Event Report: CARDINAL HEALTH, INC. MONOJECT; SYRINGE, PISTON

CARDINAL HEALTH, INC. MONOJECT; SYRINGE, PISTON
Model Number 8881560125
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the tip broke off during infusion, and led to medication leaking out and not being administered to the patient.Additional information received on 22jul2024 stated that the patient received a dose, but the dose was delayed as this one leaked when attaching to the patient.The medication had to be remade in another syringe.There was no harm or injury to the patient due to this incident.
 
Additional Manufacturer Narrative
Additional information was received from the initial reporter on 22jul2024 therefore additional event information was added to section b5.Additional information was received from the initial reporter on 22jul2024 therefore section h6 health effect - impact code was corrected from missed dose to delay to treatment/ therapy.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the tip broke off during infusion, and led to medication leaking out and not being administered to the patient.
 
Additional Manufacturer Narrative
Investigation summary: samples were not received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine a root cause.A corrective action is not applicable at this time.If a sample is received at a later date, this complaint will be reopened for further investigation.This complaint will be used for tracking and trending purposes.

Brand Name
MONOJECT
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key19795241
Report Number1423537-2024-00080
Device Sequence Number20632890
Product Code FMF
UDI-Device Identifier20884521012230
UDI-Public(01)20884521012230(10)308019X
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K945715
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881560125
Device Catalogue Number8881560125
Device Lot Number308019X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date07/22/2024
08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown